Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Irregular bowel movements with a mixture of diarrhea and constipation, blood in motions, occasional jelly like discharge. Cause?

I have been having irrigular bowel movements and a mixture of diarea and constipation it changes between the 2. when its constipation sometimes it takes 3 days till i can go and very sore and i cramp up heaps in the tummy when its diarea its so runny i cant control it. with these 2 i get bleeding everytime after i go toliet and sometimes a clear like jely discharge coming out 2. this is ruining my life i am strugling to eat the foods i enjoy cause i dont have the appitie i always feel sick in the tummy. whats wrong :( im 18 year old female and i just want to feel healthy again
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
There are two very important causes which come to the mind after reading your symptoms.
Abdominal tuberculosis
Coeliac diseases
Consult a gastroenterologist and get investigations like colonoscopy and biopsy done along with other relevant investigations.
Once the diagnosis is made a proper treatment can be instituted.
There is nothing o worry as all these causes are completely treatable.
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor